Pacific Journal of Mathematics

A note on Morton's conjecture concerning the lowest degree of a $2$-variable knot polynomial.

Peter R. Cromwell

Article information

Source
Pacific J. Math., Volume 160, Number 2 (1993), 201-205.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102624213

Mathematical Reviews number (MathSciNet)
MR1233351

Zentralblatt MATH identifier
0801.57004

Subjects
Primary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Cromwell, Peter R. A note on Morton's conjecture concerning the lowest degree of a $2$-variable knot polynomial. Pacific J. Math. 160 (1993), no. 2, 201--205. https://projecteuclid.org/euclid.pjm/1102624213


Export citation